# SDR 9502769997

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- Engine: Pwa JT8D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO MCI, OIL AND FUEL TEMPERATURES FOR NR 2 ENGINE EXCEEDED NORMAL OPERATING PARAMETERS.  A PRECAUTIONARY SHUTDOWN WAS PERFORMED AND THE FLIGHT WAS CONCLUDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL HEAT VALVE.  AN ENGINE RUN-UP WAS PERFORMED, THE SYSTEM CHECKED OK.  THE AIRCRAFT RETURNED TO SERVICE.
